# SDR FDEA201708232316

- Difficulty date: August 23, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HFEC INSPECTION ON RT WING FIXED LEADING EDGE SKIN CUTOUT, FOUND 1 EA CRACK AT CORNER NR 2 SLAT ANTI-ICE TELESCOPING DUCT CUTOUT UPPER OUTBOARD CORNER, APPROX 0.6" IN LENGTH, AS MARKED. REPAIR CARRY OUT AS PER SRM 57-40-01-2R FIG 201 REPAIR 10 FROM STA XOS 464 TO STA XOS 470. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
